# SDR SWAA2024100143373

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 42,630 hours, 26,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SINAGE ROW 11B BROKEN<[01] SECURED EXIT ROW EMERGENCY LIGHT COVER PER SIP
